# SDR YENA2025082100859

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 74,267 hours, 26,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  PARTIAL REPLACEMENT OF FRAME 16 IAW TC A23-042-02.   PERFORMED PERMANENT REPAIR WITH PARTIAL REPLACEMENT TO FRAME 16, S8R - 13R IAW SRM 51-42-11, DWG R531-13279-002, ISSUE E, AND EC A23-042-02.
